Alert archive / Tennessee / Special Weather Statements in 2012
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Sep 1, 2012, 10:13 PM CDT for Hardin County, McNairy County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2012, 10:13 PM CDT (03:13 UTC)
- Expired
- Sep 1, 2012, 10:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Memphis, TN
Counties Hardin County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 159 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1909 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
043
WWUS84 KMEG 020313
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SAT SEP 1 2012
TNZ053>055-091-092-020345-
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
1013 PM CDT SAT SEP 1 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 PM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED
FROM 3 MILES NORTH OF JACKS CREEK TO SELMER AT 1013 PM CDT...MOVING
EAST AT 40 MPH.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR SAVANNAH AND SELMER...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES PINE LAKE.
&&
LAT...LON 3538 8801 3536 8800 3531 8801 3529 8797
3514 8798 3507 8874 3533 8854 3554 8861
3560 8802 3553 8797 3549 8798 3546 8803
3544 8804 3541 8796
TIME...MOT...LOC 0313Z 261DEG 35KT 3551 8852 3534 8843
3516 8855
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Sep 1, 3:31 PM CDT, 6 hours 42 minutes earlier.
Area forecast discussion, Sep 1, 3:31 PM CDT, 6 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 331 PM CDT SAT SEP 1 2012 .DISCUSSION...19Z SURFACE ANALYSIS CENTERS THE REMNANTS OF ISAAC JUST NORTH OF COLUMBIA MISSOURI. THERE HAS BEEN A BREAK IN THE SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE MID SOUTH FROM LATE THIS MORNING THROUGH MID AFTERNOON AS A DRY SLOT /INDICATED BY WATER VAPOR SATELLITE TRENDS/ HAS BUILT IN TO ARKANSAS AND MUCH OF THE MID SOUTH. THUNDERSTORMS ARE ONLY BEGINNING TO DEVELOP ONCE AGAIN UP ACROSS EXTREME NORTHWEST ARKANSAS IN ASSOCIATION WITH AN APPROACHING SHORTWAVE ASSOCIATED WITH THE REMNANTS OF ISAAC. TEMPERATURES AS OF 3 PM CDT ARE IN THE MIDDLE 80S TO LOWER 90S ACROSS THE FORECAST AREA. STRONG TO SEVERE THUNDERSTORM POTENTIAL TONIGHT AND CONVECTIVE CHANCES INTO NEXT WEEK ARE THE MAIN FORECAST CHALLENGES FOR THIS AFTERNOON/S FORECAST ISSUANCE. .SHORT TERM...(TONIGHT THROUGH TUESDAY)...LATEST SHORT TERM MODELS...ESPECIALLY THE HRRR AND THE 12Z WRF SUGGEST THE RELATIVELY RAIN FREE CONDITIONS CURRENTLY OCCURRING ACROSS THE MID SOUTH WILL COME TO AN END THIS EVENING AS ANOTHER SHORTWAVE ROTATING AROUND THE REMNANTS OF ISAAC MOVES ACROSS THE LOWER MISSISSIPPI VALLEY TONIGHT. DAYTIME INSTABILITY /SURFACE BASED CAPE VALUES AVERAGING BETWEEN 2000-3500 J/KG...LI/S BETWEEN -5 TO -6/ AND STEEP LOW LEVEL LAPSE RATES HAVE RESULTED IN THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS ARKANSAS...FROM NEAR WALNUT RIDGE BACK THROUGH CENTRAL AND WEST CENTRAL ARKANSAS. AT THIS TIME BELIEVE THIS ACTIVITY WILL GRADUALLY INCREASE IN COVERAGE AS IT MOVES ACROSS THE MID SOUTH TONIGHT...ESPECIALLY ALONG AND NORTH OF I-40. THUS...INCREASED POPS ACROSS THE ABOVE MENTIONED AREAS. A FEW STRONG TO PERHAPS ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT AS THIS SHORTWAVE MOVES THROUGH THE MID SOUTH. DAMAGING WINDS WILL BE THE MAIN THREAT FOR ANY THUNDERSTORM THAT REACHES SEVERE LIMITS. A TROPICAL AIR MASS COMBINED WITH PRECIPITABLE WATER VALUES ABOVE 2 INCHES SUGGESTS THE POTENTIAL FOR LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WITHIN THUNDERSTORMS. SHORT TERM MODELS INDICATE THE REMNANTS OF ISAAC WILL GRADUALLY MOVE EAST SOUTHEAST TO THE OHIO AND TENNESSEE VALLEYS FOR SUNDAY THROUGH TUESDAY. AS A RESULT...A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL PERSIST BUT GRADUALLY DECREASE THROUGH THE REMAINDER OF THE PERIOD. A STRONG THUNDERSTORM OR TWO CONTAINING HEAVY RAINFALL AND GUSTY WINDS WILL ALSO BE POSSIBLE ON SUNDAY AFTERNOON. .LONG TERM...(WEDNESDAY THROUGH SATURDAY)...12Z GFS/ECMWF LONG RANGE MODELS INDICATE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGHOUT THE PERIOD AS ANOTHER COLD FRONT DROPS INTO THE AREA WEDNESDAY NIGHT INTO THURSDAY NIGHT AND THEN STALLS OUT ACROSS THE AREA INTO NEXT WEEKEND. KEPT PRECIPITATION CHANCES ON THE LOW END FOR THE TIME BEING AS THERE ARE SOME TIMING/COVERAGE DIFFERENCES BETWEEN THE LONG TERM MODEL SOLUTIONS. CJC && .AVIATION... 18Z TAFS STARTING TO SEE ANOTHER ROUND OF SHOWERS/STORMS BEGIN TO DEVELOP ACROSS THE MIDSOUTH AS TEMPERATURES CLIMB INTO THE UPPER 80S. SHOWERS WILL BE HIT AND MISS THROUGH MOST OF THE AFTERNOON...MUCH LIKE YESTERDAY. AROUND 00-04Z A BAND OF POSSIBLY STRONGER SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP NEAR JBR TO LITTLE ROCK AND MOVE TO THE EAST. TRIED TO TIME THIS UN-DEVELOPED LINE BY ADDING VCTS TO JBR...THEN MEM AND MKL. HOWEVER TIMING OF THIS FEATURE WILL BECOME MUCH MORE CERTAIN AFTER...OR EVEN IF IT DEVELOPS. WILL AMEND WHEN THERE IS SOMETHING MORE CONCRETE TO TRACK. STRONG WIND AND BRIEF IFR VISIBILITY DUE TO HEAVY RAIN CAN BE EXPECTED. OTHERWISE...EXPECT PRECIPITATION INTENSITY AND COVERAGE TO DIMINISH BY 06Z...WITH MVFR TO IFR LOW CLOUDS DURING TH EARLY MORNING HOURS. && .PRELIMINARY POINT TEMPS/POPS... MEM 76 93 76 94 / 60 40 40 20 MKL 75 89 72 89 / 70 60 50 30 JBR 75 90 72 93 / 70 50 30 20 TUP 74 90 73 92 / 40 40 50 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Sep 1, 7:51 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 751 PM CDT SAT SEP 1 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 751 PM CDT SAT SEP 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING ACROSS EAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND MOST OF NORTH MISSISSIPPI NORTH AND WEST OF TUPELO. DAMAGING WINDS WILL BE THE MAIN THREATS FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. A TORNADO IS POSSIBLE NEAR THE KENTUCKY BORDER. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED ACROSS PORTIONS OF EAST AND NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE AND FAR NORTHWEST MISSISSIPPI THIS EVENING. SWC
In the hours before
Special weather statement, Sep 1, 9:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 944 PM CDT SAT SEP 1 2012 MSZ001-002-008-012-013-020330- TATE MS-PANOLA MS-MARSHALL MS-LAFAYETTE MS-DE SOTO MS- 944 PM CDT SAT SEP 1 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1030 PM CDT FOR... EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 6 MILES NORTHEAST OF INDEPENDENCE AT 945 PM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DESOTO...LAFAYETTE...MARSHALL...PANOLA AND TATE COUNTIES... INCLUDING LOCATIONS NEAR HOLLY SPRINGS...OLIVE BRANCH...SENATOBIA AND WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3499 8937 3446 8938 3455 9004 3499 8988 TIME...MOT...LOC 0245Z 256DEG 38KT 3478 8973
Special weather statement, Sep 1, 9:45 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 945 PM CDT SAT SEP 1 2012 TNZ088-089-020315- SHELBY TN-FAYETTE TN- 945 PM CDT SAT SEP 1 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED OVER COLLIERVILLE AT 945 PM CDT...MOVING EAST AT 40 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...COLLIERVILLE...CORDOVA AND GERMANTOWN...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3521 8931 3501 8937 3500 8993 3522 8992 TIME...MOT...LOC 0245Z 269DEG 33KT 3507 8970
Special weather statement, Sep 1, 9:46 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 946 PM CDT SAT SEP 1 2012 MSZ011>013-020315- QUITMAN MS-PANOLA MS-LAFAYETTE MS- 946 PM CDT SAT SEP 1 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1015 PM CDT FOR... WEST CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... PANOLA COUNTY IN NORTHWEST MISSISSIPPI... CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES NORTHWEST OF BATESVILLE AT 946 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN LAFAYETTE...PANOLA AND QUITMAN COUNTIES...INCLUDING LOCATIONS NEAR BATESVILLE AND JOHN W KYLE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3455 9004 3447 8945 3416 8992 3423 9044 TIME...MOT...LOC 0246Z 271DEG 28KT 3436 8997
Special weather statement, Sep 1, 9:48 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
948 PM CDT SAT SEP 1 2012
TNZ021-054-055-020315-
CARROLL TN-DECATUR TN-HENDERSON TN-
948 PM CDT SAT SEP 1 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1015 PM CDT FOR...
NORTHERN DECATUR COUNTY IN TENNESSEE...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
NORTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER NATCHEZ TRACE STATE PARK AT 948 PM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...DECATUR AND HENDERSON COUNTIES...INCLUDING
LOCATIONS NEAR LEXINGTON...NATCHEZ TRACE STATE FOREST AND NATCHEZ
TRACE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES PIN OAK LAKE.
&&
LAT...LON 3576 8799 3572 8803 3568 8801 3564 8802
3559 8802 3556 8852 3589 8840 3591 8821
3585 8820 3585 8805 3584 8802 3582 8802
3581 8796
TIME...MOT...LOC 0248Z 256DEG 29KT 3577 8823Special weather statement, Sep 1, 10:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT SAT SEP 1 2012
ARZ058-MSZ010-020345-
PHILLIPS AR-COAHOMA MS-
1004 PM CDT SAT SEP 1 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 PM CDT FOR...
SOUTH CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 3
MILES SOUTH OF ELAINE AT 1005 PM CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN COAHOMA AND PHILLIPS COUNTIES...INCLUDING LOCATIONS NEAR
CLARKSDALE AND ELAINE...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES FLOWER LAKE...HORSESHOE
LAKE...MOON LAKE AND OLD TOWN LAKE.
&&
LAT...LON 3439 9090 3440 9044 3398 9045 3402 9067
3411 9067 3412 9100
TIME...MOT...LOC 0305Z 271DEG 27KT 3427 9082Special weather statement, Sep 1, 10:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1013 PM CDT SAT SEP 1 2012
TNZ053>055-091-092-020345-
CHESTER TN-DECATUR TN-HARDIN TN-HENDERSON TN-MCNAIRY TN-
1013 PM CDT SAT SEP 1 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1045 PM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED
FROM 3 MILES NORTH OF JACKS CREEK TO SELMER AT 1013 PM CDT...MOVING
EAST AT 40 MPH.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR SAVANNAH AND SELMER...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES PINE LAKE.
&&
LAT...LON 3538 8801 3536 8800 3531 8801 3529 8797
3514 8798 3507 8874 3533 8854 3554 8861
3560 8802 3553 8797 3549 8798 3546 8803
3544 8804 3541 8796
TIME...MOT...LOC 0313Z 261DEG 35KT 3551 8852 3534 8843
3516 8855The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 8:04 PM CDT | Special Weather Statement | MEG | Tunica | 56 min |
| Sep 1, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tunica | 38 min |
| Sep 1, 8:21 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tate, Tunica | 54 min |
| Sep 1, 8:34 PM CDT | Areal Flood Advisory | MEG | DeSoto | 86 min |
| Sep 1, 8:52 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 38 min |
| Sep 1, 9:03 PM CDT | Special Weather Statement | MEG | Panola, Quitman | 42 min |
| Sep 1, 9:17 PM CDT | Special Weather Statement | MEG | DeSoto, Marshall, Tate | 28 min |
| Sep 1, 9:30 PM CDT | Special Weather Statement | MEG | Coahoma | 30 min |
| Sep 1, 9:44 PM CDT | Special Weather Statement | MEG | Marshall, Tate | 46 min |
| Sep 1, 9:46 PM CDT | Special Weather Statement | MEG | Panola, Quitman | 29 min |
| Sep 1, 10:01 PM CDT | Tornado Warning | MEG | Benton, Marshall | 22 min |
| Sep 1, 10:04 PM CDT | Special Weather Statement | MEG | Coahoma | 41 min |
| Sep 1, 10:17 PM CDT | Special Weather Statement | MEG | Benton, Marshall | 43 min |
| Sep 1, 11:07 PM CDT | Special Weather Statement | MEG | Alcorn, Prentiss, Tippah | 38 min |
| Sep 2, 5:11 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 19 min |
| Sep 2, 5:36 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Union | 39 min |
| Sep 2, 6:03 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba | 27 min |
| Sep 2, 6:34 PM CDT | Tornado Warning | MEG | Itawamba | 18 min |
| Sep 1, 7:01 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 44 min |
| Sep 1, 7:10 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 20 min |
| Sep 1, 7:29 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 31 min |
| Sep 1, 7:33 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale | 27 min |
| Sep 1, 7:52 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Tipton | 23 min |
| Sep 1, 7:56 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Madison | 34 min |
| Sep 1, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Fayette, Hardeman, Haywood, Madison | 23 min |
| Sep 1, 8:15 PM CDT | Special Weather Statement | MEG | Weakley | 30 min |
| Sep 1, 8:22 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 53 min |
| Sep 1, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Gibson, Hardeman, Haywood and 2 more | 44 min |
| Sep 1, 8:45 PM CDT | Special Weather Statement | MEG | Fayette | 30 min |
| Sep 1, 9:04 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Henry, Madison and 1 more | 41 min |
| Sep 1, 9:23 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 52 min |
| Sep 1, 9:45 PM CDT | Special Weather Statement | MEG | Fayette, Shelby | 30 min |
| Sep 1, 9:48 PM CDT | Special Weather Statement | MEG | Decatur, Henderson | 27 min |
| Sep 1, 10:15 PM CDT | Special Weather Statement | MEG | Fayette, Hardeman | 45 min |
| Sep 1, 10:41 PM CDT | Special Weather Statement | MEG | Hardin | 49 min |
| Sep 1, 11:25 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 23 min |
| Sep 1, 11:45 PM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 30 min |
| Sep 2, 12:13 AM CDT | Special Weather Statement | MEG | Crockett, Haywood | 32 min |
| Sep 2, 12:21 AM CDT | Special Weather Statement | MEG | Lauderdale, Tipton | 39 min |
| Sep 2, 12:30 AM CDT | Special Weather Statement | MEG | Crockett, Madison | 30 min |
| Sep 2, 12:45 AM CDT | Special Weather Statement | MEG | Crockett, Haywood, Lauderdale, Tipton | 30 min |
| Sep 2, 1:20 AM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 3 hr |
| Sep 2, 2:07 AM CDT | Flash Flood Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 3 hr |
| Sep 2, 2:15 AM CDT | Special Weather Statement | MEG | Crockett, Haywood, Madison | 45 min |
| Sep 2, 3:29 AM CDT | Flash Flood Warning | MEG | Carroll, Crockett, Gibson, Madison | 2 hr |
| Sep 1, 7:52 PM CDT | Special Weather Statement | MEG | St. Francis | 53 min |
| Sep 1, 10:39 PM CDT | Special Weather Statement | MEG | Poinsett | 51 min |
| Sep 1, 10:55 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 35 min |
| Sep 1, 11:58 PM CDT | Special Weather Statement | MEG | Mississippi | 32 min |
Nearby
Special Weather Statements in Tennessee, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.